Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

An extension of Pólya's theorem on power series with integer coefficients


Author: Raphael M. Robinson
Journal: Trans. Amer. Math. Soc. 130 (1968), 532-543
MSC: Primary 30.20
DOI: https://doi.org/10.1090/S0002-9947-1968-0219706-9
MathSciNet review: 0219706
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Carlson, Über Potenzreihen mit ganzzahligen Koeffizienten, Math. Z. 9 (1921), 1-13.
  • [2] M. Fekete, Über die Verteilung der Wurzeln bei gewissen algebraischen Gleichungen mit ganzzahligen Koeffizienten, Math. Z. 17 (1923), 228-249.
  • [3] M. Fekete and G. Szegö, On algebraic equations with integral coefficients whose roots belong to a given point set, Math. Z. 63 (1955), 158-172.
  • [4] G. Pólya, Sur les séries entières à coefficients entiers, Proc. London Math. Soc. (2) 21 (1922), 22-38.
  • [5] -, Über gewisse notwendige Determinantenkriterien für die Fortsetzbarkeit einer Potentzreihe, Math. Ann. 99 (1928), 687-706.
  • [6] R. M. Robinson, On the distribution of certain algebraic integers, Math. Z. 99 (1967), 28-41.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.20

Retrieve articles in all journals with MSC: 30.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0219706-9
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society